# SDR AALA202504251122

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 68,816 hours, 28,605 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Module
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: CONTROL CABIN ZONE TEMPERATURE LIGHT ON RECALL, FLIGHT DECK TEMP UNCONTROLLABLE IT IS STUCKED AT FULL COLD 40 DEGREE SUPPLY DUCT TEMP READING. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA.  (OPEN).
